# SDR DALA2016062404898

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FORWARD EDGE BETWEEN BEAM 4 AND 5 AT AFT SERVICE DOOR, SN 00969.  CRACK ON PAN WAS REPAIRED IAW ETI-88-16-231 REV 1 AND ER/A 541548-14, REV ORIGINAL.
